# SDR WX0400037

- Difficulty date: September 28, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED RIGHT/LEFT FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  RIGHT/LEFT OVERWING EMERGENCY EXIT LIGHTS OPERATIONALLY CHECKED GOOD.AIRCRAFT RETURNED TO SERVICE.
